A remark on Giuga's conjecture and Lehmer's totient problem

Banks, William D. and Nevans, C. Wesley and Pomerance, Carl (2009) A remark on Giuga's conjecture and Lehmer's totient problem. Albanian J. Math., 3 (2). pp. 81-85.

[img]
Preview
Text
075.pdf

Download (166kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 21:04
Last Modified: 06 Dec 2017 21:04
URI: http://kerkoje.com/id/eprint/194

Actions (login required)

View Item View Item